Cite
Global Well-Posedness for the One-Dimensional Euler–Fourier–Korteweg System.
MLA
Shi, Weixuan, and Jianzhong Zhang. “Global Well-Posedness for the One-Dimensional Euler–Fourier–Korteweg System.” Bulletin of the Malaysian Mathematical Sciences Society, vol. 47, no. 5, Sept. 2024, pp. 1–32. EBSCOhost, https://doi.org/10.1007/s40840-024-01756-7.
APA
Shi, W., & Zhang, J. (2024). Global Well-Posedness for the One-Dimensional Euler–Fourier–Korteweg System. Bulletin of the Malaysian Mathematical Sciences Society, 47(5), 1–32. https://doi.org/10.1007/s40840-024-01756-7
Chicago
Shi, Weixuan, and Jianzhong Zhang. 2024. “Global Well-Posedness for the One-Dimensional Euler–Fourier–Korteweg System.” Bulletin of the Malaysian Mathematical Sciences Society 47 (5): 1–32. doi:10.1007/s40840-024-01756-7.